Posted by Rebecca on November 27, 2000, at 21:07:10
In reply to Re: emptiness and neuroleptics^^Sigolene, posted by R.Anne on November 26, 2000, at 22:50:53
I think I've had similar experiences. feeling that everything is empty and not entirely real, no other people exist.
for me it's more a physical sensation than an emotion.
I've tried low-dose Zyprexa (I was allergic) and Risperdal (it caused galactorrhea), and am now on a low dose of Seroquel (quetiapine). I haven't noticed any dramatic changes.
I'm heading more and more toward affirming those sensations rather than considering them aspects of disease and trying to eradicate them. What if the sensation of emptiness is actually an experience of true reality? The issue of how to deal with such feelings (it can be very uncomfortable--physically and mentally--for me, too) in a constructive way still remains.
I know there are practicing Buddhists reading this board, so perhaps they could step in with some insight.